Send a Message
to Mish G - United Kingdom

Comments

13

Joined

Apr 30, 2011

Mish G - United Kingdom Profile

Recent Posts

After Accutane do ALL side-effects go away?

I would look into this further. crohn's and IBS are major problems after taking accutane for some people.  (Jun 8, 2011 | post #98)

Accutane Side Effects Exposed: Side Effects of the Miracl...

Unfortunately not everyone gets the side effects temporarily. My 17yr old has been off the drugs nearly 6 months and is still in pain all over his body and what feels like a heart attack when it starts in his chest... The side effects far Outway the benefits..... CHEMOTHERAPY for ACNE is OUTRAGEOUS !!!!  (Jun 6, 2011 | post #2612)

Accutane - Chest / Heart pain - shortness of breath/high ...

Hey Thomas.. what kind of sport were you into ? Try to keep active, eat and drink well and take plenty of water.  (May 13, 2011 | post #13)

Accutane - Chest / Heart pain - shortness of breath/high ...

Hi Ryan, thanks for your reply. were you training when you started with your problems as i seem to see quite a few people doing weights at the time they started with the problems. Did you get joint pain in the beginning?I did read you should not do excessive excersise while on the drug but my sons derm did Not tell him to quit the training during the time he was on the medication.He also get the muscle twitches too. Have you been diagnosed with anything for your chest and breathing problems. I cannot believe the amount of people i see on the net enduring all these problems after taking this medication, especially when it was designed for use as a chemotherapy drug for Tumours.. Good luck with your symptoms and hope you get better. Mish g  (May 13, 2011 | post #12)

Accutane Side Effects Exposed: Side Effects of the Miracl...

Hi Scarred Mother. hope your sons side effects are getting easier.. i too did the same and consented my son taking Isotretinoin. He has all the joint,muscle and bone pains, chest pains etc. Please let me know how he is getting on and if anyone has diagnosed anything. From one mum to another God Bless  (May 13, 2011 | post #2606)

Accutane Side Effects Exposed: Side Effects of the Miracl...

I wouldn't want anyone to go through what my son is going through with pains including ankles, knees, hips, fingers, toes. chest pain.. dont advise you to take this drug  (May 13, 2011 | post #2605)

Accutane's mechanism of action explained

You maybe able to outweigh the risk if you were told before hand that the drug is a Chemotherapy drug initially.. Chemotherapy kills cells Not repairs them . It was discovered by accident that it clears skin. the drug manufacturer doesnt even know the full extent of how the drug works... I have searches extensively on the net. Unfortunately too late for my boys side effects  (May 13, 2011 | post #414)

Accutane's mechanism of action explained

You were one of the Lucky ones then.. I wish i could say the same for my 17yr old son whom is suffering terrible pains in muscles, joints and bones. sore eyes, chest pains and strange sensations even now 5 months after stopping the treatment....  (May 13, 2011 | post #413)

Accutane - Chest / Heart pain - shortness of breath/high ...

Hi there, sorry to hear of your pain and frustration. It has been some time since your post. I am just wondering how you are now? My son took this drug 6months ago & now hes suffering joint,muscle,bone pain & chest pains but the cardio cannot find anything wrong. He has strange sensations in his hands, feet and head.. I am at my wits end trying to find the right doctors to discover the cause and not to tell me its a coincidence... Fobbed Off when they dont know what is wrong. It is a chemistry & not straight forward. Hope you got over your problems Mish  (May 13, 2011 | post #10)

Accutane Side Effects Exposed: Side Effects of the Miracl...

I WOULD NOT ADVISE ANYONE TO TAKE THIS DRUG. MY SON STARTED TAKING IT NOV 2010. HE STOPPED IT IN LATE DECEMBER. DUE TO THE SHOULDER PAINS, ELBOW AND THIGH PAINS. HE NOW HAS PAIN ALL OVER HIS BODY. HIS HEAD AND NECK HURT AS WELL AS HIS FEET. I WISH I HAD WHAT YOU NOW HAVE... KNOWLEDGE!!! THIS HAD RUINED MY SONS LIFE. HE STAYS IN THE HOUSE. HE HAS NOT TRAINED SINCE DECEMBER AND HE IS IN CONSTANT PAIN, WHICH GETS WORSE AS THE DAY GOES ON ..  (May 9, 2011 | post #2602)

Accutane Side Effects Exposed: Side Effects of the Miracl...

Hi there, i hope your son is feeling somewhat better. I too consented to my 16 yr old son taking Isotretinoin (Accutane). He has the same pains as your son and i feel he is getting worse. Not only does he have joint & muscle pain. bur feels it in his bones. His head hurts sometimes and neck. Strange sensation of hot water running in the veins of his feet & hands. Stuffy nose and the dry eyes. His eyes also feel sore. I did try to find out about this drug in the begining but typed side effects of , which only came up with what is printed on the sheet in the box of pills. Knowing what i know now i would NEVER have let my son take this drug. It is POISION. Chemotherapy drugs should only be used in cancer Patients not Acne. And definately not in our Children..  (May 9, 2011 | post #2601)

post accutane joint pain

Firstly sorry you have suffered for so long. My son was given Isotretinoin in Nov 2010. He was at college training to be a powerlifter. Which we did tell the Dermatologist. My son started with a pain in his shoulder, then a week or so later he had other pains starting in his elbow then his thigh. I told my son to Stop taking the drug as we had been told joint pain was a side effect. He took 25mg i think for 2 month of a 3 month course. We went back to the derm and told her he stopped the medication. She said it could be a side effect but the drug should not still be in his system but may take a little longer before the effects ware off. We are now in May 9th 2011. 4 & 1/2 months after stopping the drug and my son has been back and forth to the Doctors and hospital only 3 days ago. His pain he feels is in his bones, joints and muscles. Neck pain, mouth ulcers. Pain in his chest and his head and stomach pains. Dry eyes that become sore. I have today been in contact with his dermatologists secretary & demanded he see him as i feel these problems are from taking the Isotretinoin. My son has just turned 17. i just hope they can get us the right kind of help as i feel no-one believes this is down to the drug he was given. my son has never believed in taking tablets as he feels they are not for him as he said he knows himself. The derm said he had given the drug to many an Athlete and have all been fine. Unfortunately it seems my Son is one of the Unlucky ones. I feel so helpless. Does anyone know of any action group in the UK that knows about these effects this drug is having on people. People tell me not to self diagnose but you cannot help trying to find our the ins and outs of the drug when your child is suffering. Knowledge at least may help us to ask the right questions..  (May 9, 2011 | post #106)